MAUDE Adverse Event Report: ACCLARENT, INC. TRUDI NAVIGATION SYSTEM

ACCLARENT, INC. TRUDI NAVIGATION SYSTEM
Catalog Number FG-2000-00
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that before a case began, the fg-2000-00 trudi navigation system was unable to be used due to the console not powering on.It was reported that upon turning on the trudi system, immediately the error code 1305 (location server stopped working) was displayed with the console; reading location server stopped.The integra sales representative first tried restarting the trudi, yet the issue persisted.The representative then tried fully shutting the trudi down and turning it back on, yet the issue persisted.The rep noticed that not only did the console not turn on, but even on the settings icon it wasn't able to be powered on; therefore, the back of the trudi was opened to look at the power cables.The integra rep checked that all nydac cables were sat right, the power cord in the console was secure and the 4th grey ss wire was secure.The rep tried different plugs on the transformer, yet the issue persisted.The rep then tried replacing the power box of the console with an alternative power box from another trudi that was known to be working; however, the issue persisted.The rep tried unplugging the instrument hub and emitter pad and restarting, yet the issue persisted.The rep also tried just unplugging the instrument hub and the issue persisted.The representative also tried leaving the trudi unplugged for some time then turning back on and the issue persisted.Through all of the efforts, the same error code persisted and the console never powered on; therefore, the integra representative concluded that the system needed a new console to replace the one that does not power on.It was subsequently reported that the product problem led to over an hour delay in surgery.It is unknown whether the patient was already prepped for surgery at the time of the malfunction.The trudi system was reportedly never able to be used.Staff had to bring in an alternate system for navigation since issue was never resolved with trudi system.No patient injury or death occurred.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11 corrected field: g4 (pma/510(k) #) in efforts to address the reported complaint, a replacement for the trudi navigation system's (fg-2000-00) emitter pad and console were submitted.A field service engineer (fse) was dispatched to evaluate the unit.The fse confirmed the failure when they went onsite and found that the configuration files were corrupted.The fse performed a reset configuration to resolve the issue.A functional test was performed, and no other defects were noted.The complaint history of the system was reviewed, and no trends of this issue were found.However, the root cause of such a finding is unknown at this time.It should be noted that product failure is multifactorial.
 
Event or Problem Description
N/a.

Brand Name
TRUDI NAVIGATION SYSTEM
Common Device Name
TRUDI NAVIGATION SYSTEM
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
31 technology drive
CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine
CA 92618
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22503069
Report Number3003418325-2025-00031
Device Sequence Number15764530
Product Code PGW
UDI-Device Identifier10846835018639
UDI-Public10846835018639
Combination Product (Y/N)N
PMA/510(K) Number
K231862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberFG-2000-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown